Mirapexin induced tiredness


#1
I know I'm always complaining and, for that I apologise. I have been diagnosed for 9 months now and I feel worse now than when I did when I first went to the neurologist. He keeps fiddling with the doses of Mirapexin and Sinemet but nothing seems to stop the inexorable decline of this illness. My symptoms are so ill defined and can always be construed as 'made up', but I'm getting more and more worried that this will be the best I feel for the rest of my life. Not a pleasing prospect. I can't tell what's illness and what's a side effect!

The question I want to ask is this...does anyone out there fiddle about with the doses the neurologists suggests? I feel that my constant tiredness may be due to the Mirapexin and would like to try to experiment to stop it for a while. What do you think?

#2
Do not stop suddenly and only under neurologist's guidance. My own experience with Mirapexin is that it makes me occasionally during the day (but not every day) drowsy. The fatigue I also feel occasionally I contribute more to PD than the drug, because when I started on Mirapexin I felt definitely more energetic, became more active. Fatigue is of course mentioned as a side effect, but is also a PD related symptom.

#3
Hi spam95,
I too am more energetic taking Mirapexin.Have no sleepiness or tiredness problems.Maybe its the combination of tabs you are taking.
All the best
Titan

#4
Hi,

I take sinamet plus each day (1 and a half x 4 times .)
The experts have told me to experiment with this,going up to 2 four times a day and down to half x4.
My wife is my carer and we are encouraged to "play" with the dosages

John:fearful:

#5
Hi please can anyone tell me does sinomet cause tiredness as i feel weak and tired can anyone help

#6
Hi spam95,

I have been “playing” with my dosage of Sifrol ER (=Mirapex). When I have cut the dosage back, I get more of the PD symptoms. The tiredness seems to be a problem anyway, regardless of the dose, but I believe the medication does make me tired a couple of hours after taking it. I take it in the evenings now, so that the tiredness can hit me around bedtime.

I find that if I get a good night’s sleep, I am less tired the next day. When I first started taking it (took it in the mornings), I needed afternoon naps.

I don’t take Sinemet so can’t help you there.

#7
Hi Spam,

I would ask to try a different DA. I felt dreadful on Mirapexin but Requip XL has been fine!!

Caroline